# SDR RRX000008

- Difficulty date: January 11, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N792FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46046
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Trim Plate
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CRACK, MAIN CARGO DOOR CUT OUT AFT LWR CORNER, TRIMPLATE CRACKED AND METAL BROKEN OFF.  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  REMOVED DAMAGED, TREATED AREA IAW DC-8 SRM 51-1-8.
